# SDR JJBA2019122018006

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 35,067 hours, 23,704 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LG AIR/GROUND FAIL AND GEAR WOULD NOT RETRACT. FOUND LG NOSE WOW PROX SWITCH ON CMC. FOUND NLG REQUIRED SERVICING. SERVICED NLG. OPS CHECK / GEAR SWINGS REQUIRED. PERFORMED GEAR SWING. OPS CHECK FAILED. R&R NLG WOW SWITCH. FOUND NLG STRUT REQUIRED SERVICE, TOO MUCH PLAY. SERVICED NLG STRUT. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
